# SDR CALA2025020500290

- Difficulty date: February 3, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531051
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN GOUGE AT SEAT TRACK CROWN TOP STA 520 LBL 45.50 REF AAR N/R 9937092 ACCOMPLISHED REPAIR AT MAIN CABIN SEAT TRACK STA 500H-520 LBL 45.5 IAW B737-800 SRM 53-00-52-2R-4. WORK ACCOMPLISHED BY V942613.
